Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An upper bound for the projection constant


Author: D. R. Lewis
Journal: Proc. Amer. Math. Soc. 103 (1988), 1157-1160
MSC: Primary 46B25; Secondary 47A30, 47B10
MathSciNet review: 954999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a positive function $ \delta (n)$ of exponential order such that, for any normed space $ E$ of dimension $ n \geq 2$, the projection constant of $ E$ satisfies $ \lambda (E) \leq {n^{1/2}}[1 - \delta (n)]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B25, 47A30, 47B10

Retrieve articles in all journals with MSC: 46B25, 47A30, 47B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0954999-X
PII: S 0002-9939(1988)0954999-X
Article copyright: © Copyright 1988 American Mathematical Society